Warfrine

i have been under treatment for blood clot taking warfine for more than a year my Gp told me i will be on warfrine for life the next day i had to see a doctor at the hospital he is telling me to stop the warfine the reason is i am having first time blood clot problem.i really do not know who to believe?my ex employers also which i have a problem with they are messing with everywhere i go and whaever i do.please advice anyone

1 Reply

oldestnewest
  • Dear atomilion.

    What was the clotting problem? With some problems, like a first DVT or perhaps first PE it is common for anticoagulants to be prescribed temporarily; say a few weeks or months, and then stopped. With repeated problems or a/f or prosthetic heart valves it is for life. I would get back to your GP without delay and firmly ask for this contradiction to be cleared up and an explanation given to you.

    All the best and do let us know how you get on.

You may also like...